MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP AUG MINI BSPLT W TPR SM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP AUG MINI BSPLT W TPR SM; PROSTHESIS, SHOULDER
Catalog Number 110032410
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat: 180550 lot: 698330 comp lk scr 3.5hex 4.75x15 st cat: 115310 lot: 290790 comp rvrs shldr glnsp std 36mm cat: 113628 lot: 64457445 comp primary stem 8mm mini cat: 115396 lot: 576730 comp rvs cntrl 6.5x30mm st/rst cat: 180553 lot: 457720 comp lk scr 3.5hex 4.75x30 st cat: 180551 lot: 428080 comp lk scr 3.5hex 4.75x20 st customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient had right shoulder surgery in 2022 for unknown reasons.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, g3, g6, h1, h2, h3, h6, h11 the following sections were corrected: d4, h4 reported event was unable to be confirmed due to limited information received from the customer.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Devices are used for treatment.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMP AUG MINI BSPLT W TPR SM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19852143
Report Number0001825034-2024-01924
Device Sequence Number20435314
Product Code KWS
UDI-Device Identifier00880304993235
UDI-Public(01)00880304993235(17)240424(10)64394791
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172502
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/24/2024
Device Catalogue Number110032410
Device Lot Number64394791
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer11/11/2024
Initial Report FDA Received Date07/29/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale